The Galois group of the tangency problem for plane curves.
Mathematica Scandinavica, Tome 56 (1985), pp. 171-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1985__56_166932,
author = {A. Hefez and G. Sacchiero},
title = {The {Galois} group of the tangency problem for plane curves.},
journal = {Mathematica Scandinavica},
pages = {171--190},
year = {1985},
volume = {56},
zbl = {0566.14024},
url = {http://geodesic.mathdoc.fr/item/MS2_1985__56_166932/}
}
A. Hefez; G. Sacchiero. The Galois group of the tangency problem for plane curves.. Mathematica Scandinavica, Tome 56 (1985), pp. 171-190. http://geodesic.mathdoc.fr/item/MS2_1985__56_166932/